# SDR BAQA083520

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 1,668 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: L284M30C1004
- Part serial: 725
- Condition: Fluctuates
- Location: Fuel Qty
- Part time: 19 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PROBE GIVING FLUCTUATING QUANTITY READINGS. REPLACED WITH SERVICEABLE UNIT.
